Alert archive / Tennessee / Flash Flood Warnings in 2004

Flash Flood Warning 14, NWS Morristown, TN

June 14, 2004Knox County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jun 14, 2004, 10:27 PM EDT for Knox County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2004, 10:27 PM EDT (02:27 UTC)
Expired
Jun 15, 2004, 12:30 AM EDT
In force
2 hr
Issued by
NWS Morristown, TN
Area
Counties, with a storm outline in the text

County Knox County, TN

The radar

The Knoxville radar (KMRX), 56 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2004-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2004-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1386 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMRX 150230
FFWMRX
TNC093-150430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1027 PM EDT MON JUN 14 2004

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KNOX COUNTY IN EAST TENNESSEE

* UNTIL 1230 AM EDT

* AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN ACROSS KNOX           
  COUNTY. THE THUNDERSTORMS PRODUCING THE FLASH FLOOD WERE           
  MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  KARNS...FARRAGUT...BEARDEN...KNOXVILLE...POWELL...LAKE FOREST...13
  MILES NORTHWEST OF KIMBERLIN HEIGHTS...HALLS...MALONEYVILLE...
  MASCOT

NATIONAL WEATHER SERVICE DOPPLER RADAR HAS ESTIMATED THAT UP TO 2  
INCHES OF RAIN HAVE FALLEN OVER THE PAST HOUR. AN ADDITIONAL 2 
INCHES OF RAIN ARE EXPECTED OVER THE NEXT 2 HOURS.

AT 1025 PM EDT KNOX COUNTY LAW ENFORCEMENT REPORTED HIGH WATER ACROSS
SEVERAL ROADWAYS.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE SOME FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...THIS
STORM WILL CAUSE FLOODING OF COUNTRY ROADS...FARMLANDS...AND OTHER
LOW LYING AREAS THAT ARE SUBJECT TO FLOODING. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY. TURN
AROUND DONT DROWN

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND DONT DROWN VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

LAT...LON 3591 8426 3583 8417 3589 8381 3596 8368
      3617 8376 3617 8395

$$

DH
1 follow-up statement
000 
WGUS74 KMRX 150323
FFSMRX
TNC093-150430-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1120 PM EDT MON JUN 14 2004

...A FLASH FLOOD WARNING CONTINUES FOR KNOX COUNTY UNTIL 1230 AM
EDT...

AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN IN BEARDEN...OR 7 MILES WEST
OF KNOXVILLE.  MOVING NORTHEAST AT 5 MPH.

LOCATIONS IN THE WARNING INCLUDE...KARNS...BEARDEN...POWELL...
KNOXVILLE...LAKE FOREST...HALLS...

NATIONAL WEATHER SERVICE DOPPLER RADAR HAS ESTIMATED THAT UP TO 4 
INCHES OF RAIN HAVE FALLEN OVER THE PAST 2 HOURS. AN ADDITIONAL 1 TO 
2 INCHES OF RAIN ARE EXPECTED OVER THE NEXT HOUR.

AT 1115 PM EDT KNOX COUNTY LAW ENFORCEMENT REPORTED SEVERAL ROADWAYS
FLOODED WITH A CAR SUBMERGED IN WATER AT BALL-CAMP ROAD.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND DONT DROWN VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

LAT...LON 3599 8421 3583 8411 3595 8365 3620 8379

$$

DH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 7:45 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 14, 7:45 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
745 PM EDT MON JUN 14 2004

.DISCUSSION...A COMPLEX WEATHER PATTERN IS IN PLACE OVER THE AREA
THIS EVENING.  AN OLD STATIONARY FRONTAL BOUNDARY IS DRAPED ALONG
OUR WESTERN BORDER WITH A COLD FRONT TO THE NORTHWEST.  ADDITIONALLY
...BOUNDARIES LIE OVER OUR AREA AND TO OUR EAST AND SOUTH ASSOCIATED
WITH PRIOR CONVECTION AS WELL AS FROM AN APPROACHING SYSTEM OVER THE
GULF COAST REGION.  ALL THIS COMBINED WITH A WEAK TO MODERATELY
UNSTABLE AIR MASS AND PLENTIFUL LOW LEVEL MOISTURE ACROSS THE MRX
CWA HAS ALLOWED EVENING CONVECTION TO FORM.  THUNDERSTORMS SLOWLY
DECREASING IN STRENGTH AND COVERAGE AND WILL CONTINUE TO DO SO WITH
THE LOSS OF DAYTIME HEATING.  HOWEVER...ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS ARE ANTICIPATED OVERNIGHT AS A BAND LIFTS NORTH OUT OF
AL AND GA.  ALL ON TRACK IN CURRENT FORECAST...WILL UPDATE LATER
TONIGHT TO REMOVE MIDNIGHT WORDING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             72  79  72  87 /  60  60  40  40
KNOXVILLE MCGHEE TYSON AIRPORT, TN  71  80  70  86 /  50  60  40  40
OAK RIDGE, TN                       70  79  70  85 /  50  60  40  40
TRI CITIES AIRPORT, TN              68  79  68  84 /  50  60  40  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

MJB
Hazardous weather outlook, Jun 14, 3:00 PM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
300 PM EDT MON JUN 14 2004

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005-
006-008-151000-
ANDERSON TN-BLEDSOE TN-BLOUNT SMOKY MOUNTAINS TN-BRADLEY TN-
CAMPBELL TN-CHEROKEE NC-CLAIBORNE TN-CLAY NC-
COCKE SMOKY MOUNTAINS TN-EAST POLK TN-GRAINGER TN-HAMBLEN TN-
HAMILTON TN-HANCOCK TN-HAWKINS TN-JEFFERSON TN-JOHNSON TN-KNOX TN-
LEE VA-LOUDON TN-MARION TN-MCMINN TN-MEIGS TN-MORGAN TN-
NORTH SEVIER TN-NORTHWEST CARTER TN-NORTHWEST COCKE TN-
NORTHWEST GREENE TN-NORTHWEST MONROE TN-NW BLOUNT TN-RHEA TN-
ROANE TN-RUSSELL VA-SCOTT VA-SCOTT TN-SEQUATCHIE TN-
SEVIER SMOKY MOUNTAINS TN-SOUTHEAST CARTER TN-SOUTHEAST GREENE TN-
SOUTHEAST MONROE TN-SULLIVAN TN-UNICOI TN-UNION TN-WASHINGTON VA-
WASHINGTON TN-WEST POLK TN-WISE VA-
300 PM EDT (405 AM CDT) MON JUN 14 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWESTERN
VIRGINIA AND EXTREME SOUTHWESTERN NORTH CAROLINA.

.DAY ONE (TODAY AND TONIGHT)...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION
...INCREASING IN COVERAGE BY EARLY EVENING. AS THE NIGHT PROGRESSES
...THESE STORMS AND SHOWERS WILL BECOME MOST WIDESPREAD IN THE
HIGHER TERRAIN AND IN SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE.
LOCALLY HEAVY RAINS WILL BE POSSIBLE WITH ANY THUNDERSTORM...BUT
ESPECIALLY IN THE APPALACHIAN MOUNTAINS. RAIN RATES IN THE HEAVIEST
SHOWERS COULD EXCEED ONE INCH PER HOUR...AND OVER TWO INCHES IN
THREE HOURS. MOST SHOWERS AND STORMS WILL BE MOVING NORTHEAST AT
AROUND 25 MPH.

IF YOU LIVE IN AN AREA THAT IS NORMALLY FLOOD PRONE...OR IF YOU HAVE
HAD FLOODING RECENTLY...BE VERY CAREFUL. THERE IS A POTENTIAL FOR
LOCAL FLOODING TONIGHT AND TUESDAY. IF YOU COME TO A FLOODED OR
CLOSED ROAD...TURN AROUND DONT DROWN

A FEW STORMS MAY BECOME STRONG ENOUGH MONDAY EVENING TO PRODUCE
SMALL HAIL OR MODERATE GUSTY WINDS. THESE...HOWEVER...WILL BE ISOLATED
AND WILL NOT LAST LONG.

.DAYS TWO THROUGH SEVEN (TUESDAY THROUGH SUNDAY)...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE AT
LEAST THROUGH THURSDAY...WITH THE THREAT OF LOCALLY HEAVY RAINS
REMAINING GREATER THAN THE LIKELIHOOD OF SEVERE THUNDERSTORMS.

MOISTURE ASSOCIATED WITH A LOW PRESSURE SYSTEM IN THE GULF COAST
REGION...AND A COLD FRONT SAGGING SOUTHWARD FROM THE OHIO VALLEY
REGION...WILL BE THE MAIN FEATURES RESPONSIBLE FOR THE WET WEATHER.
THE CHANCES OF SHOWERS AND STORMS MAY DIMINISH BY FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

STAY TUNED OR VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX.

BB/KG

In the hours before

Local storm report, Jun 14, 4:49 PM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
449 PM EDT MON JUN 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND DMG     SEYMOUR                 35.87N 83.77W
06/12/2004                   SEVIER             TN   LAW ENFORCEMENT

            TREE DOWN ON CHAPMAN HIGHWAY NEAR SEYMOUR.

0400 PM     TSTM WND DMG     BRISTOL VA              36.61N 82.17W
06/12/2004                   CITY OF BRISTOL    VA   DEPT OF HIGHWAYS

            TWO TREES DOWN NEAR BOYS CLUB IN CITY OF BRISTOL VA

0405 PM     TSTM WND DMG     5 W GLADE SPRING        36.79N 81.86W
06/12/2004                   WASHINGTON         VA   LAW ENFORCEMENT

            POWER LINES DOWN ON RICH VALLEY ROAD NEAR MEADOWVIEW.

0430 PM     TSTM WND DMG     WINFIELD                36.56N 84.45W
06/12/2004                   SCOTT              TN   LAW ENFORCEMENT

            TREE DOWN ON PLEASANT GROVE ROAD IN WINFIELD.

0430 PM     TSTM WND DMG     2 N ONEIDA              36.53N 84.51W
06/12/2004                   SCOTT              TN   DEPT OF HIGHWAYS

            NUMEROUS TREES DOWN ACROSS MAINLY NORTHERN PORTIONS OF
            THE COUNTY.

0500 PM     TSTM WND DMG     LENOIR CITY             35.80N 84.27W
06/12/2004                   LOUDON             TN   TRAINED SPOTTER

            SEVERAL WRIST SIZE LIMBS AND A LARGE UMBRELLA WITH STAND
            THROWN ACROSS YARD.

0505 PM     FLASH FLOOD      5 W GLADE SPRING        36.79N 81.86W
06/12/2004                   WASHINGTON         VA   LAW ENFORCEMENT

            SEVERAL PEOPLE TRAPPED IN LITTLE AND J STORE IN
            MEADOWVIEW. PARKING LOT UNDER 5 FEET OF WATER. MOST ROADS
            IN MEADOWVIEW CLOSED DUE TO FLOODING.

0545 PM     HAIL             PIKEVILLE               35.61N 85.20W
06/12/2004  0.75 INCH        BLEDSOE            TN   PUBLIC

            DIME TO PENNY SIZE HAIL AND AN APPLE TREE DOWN IN
            PIKEVILLE. REPORTED BY PUBLIC.

0550 PM     FLASH FLOOD      3 SW GLADE SPRING       36.76N 81.81W
06/12/2004                   WASHINGTON         VA   LAW ENFORCEMENT

            I-81 AT MILE MARKER 26, ONE LANE UNDER WATER. HILLMAN HWY
            AND HWY 11 UNDER WATER IN SEVERAL LOCATIONS.

0550 PM     TSTM WND DMG     PIKEVILLE               35.61N 85.20W
06/12/2004                   BLEDSOE            TN   LAW ENFORCEMENT

            TREE DOWN IN PIKEVILLE. REPORTED BY SHERIFFS OFFICE.

0607 PM     TSTM WND DMG     2 NW VONORE             35.62N 84.26W
06/12/2004                   MONROE             TN   FIRE DEPT/RESCUE

            3 BOATS BLOWN FROM DOCK, 3 CHIMNEYS BLOWN FROM HOMES,
            LOTS OF TREES DOWN, WIND ESTIMATED AT OVER 70 MPH.
            REPORTED BY TELLICO BOATER ALERT RESPONCE TEAM.

0620 PM     TSTM WND DMG     ONEIDA                  36.50N 84.51W
06/12/2004                   SCOTT              TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE NORTH HALF OF THE COUNTY.

0655 PM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
06/12/2004                   CAMPBELL           TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS WEST HALF OF COUNTY.

0715 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
06/12/2004                   KNOX               TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS EAST HALF OF COUNTY.

0715 PM     HAIL             RUSSELLVILLE            36.26N 83.20W
06/12/2004  0.75 INCH        HAMBLEN            TN   TRAINED SPOTTER

            PENNY SIZE HAIL AT THE NATIONAL GUARD ARMORY IN
            RUSSELVILLE.

0720 PM     TSTM WND DMG     9 NW MURPHY             35.19N 84.14W
06/12/2004                   CHEROKEE           NC   UTILITY COMPANY

            TWO TREES DOWN ON POWERLINES AT BEAR PAW VILLAGE.

0730 PM     TSTM WND DMG     6 N MURPHY              35.18N 84.03W
06/12/2004                   CHEROKEE           NC   LAW ENFORCEMENT

            TREE DOWN ON DUKE LODGE ROAD.

0750 PM     TSTM WND DMG     MOSHEIM                 36.19N 82.96W
06/12/2004                   GREENE             TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN AND AROUND MOSHEIM.

0755 PM     TSTM WND DMG     9 W MAYNARDVILLE        36.25N 83.97W
06/12/2004                   UNION              TN   UTILITY COMPANY

            SEVERAL TREES AND POWERLINES DOWN ON AND ALONG HIGHWAY
            61.

0800 PM     TSTM WND DMG     2 SE BLAINE             36.12N 83.67W
06/12/2004                   GRAINGER           TN   TRAINED SPOTTER

            HOME UNDER CONSTRUCTION ON RICHLAND ROAD TOTALLY
            DEMOLISHED.

0800 PM     TSTM WND DMG     BLAINE                  36.14N 83.69W
06/12/2004                   GRAINGER           TN   TRAINED SPOTTER

            THREE LARGE TREES DOWN IN BLAINE.

0805 PM     TSTM WND DMG     TAZEWELL                36.46N 83.58W
06/12/2004                   CLAIBORNE          TN   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN COUNTYWIDE ON ROADWAYS.

0805 PM     TSTM WND DMG     GREENEVILLE             36.17N 82.82W
06/12/2004                   GREENE             TN   LAW ENFORCEMENT

            ONE TREE DOWN ON ERWIN HIGHWAY JUST NORTH OF GREENEVILLE.

0805 PM     TSTM WND DMG     5 WSW NEW MARKET        36.07N 83.64W
06/12/2004                   JEFFERSON          TN   UTILITY COMPANY

            1 TREE AND POWERLINES DOWN ON BEAVER CREEK ROAD.

0805 PM     TSTM WND DMG     5 NNE NEW MARKET        36.17N 83.52W
06/12/2004                   JEFFERSON          TN   UTILITY COMPANY

            1 TREE AND POWERLINES DOWN NEAR GRAINGER COUNTY BORDER.

0835 PM     TSTM WND DMG     HAYESVILLE              35.05N 83.82W
06/12/2004                   CLAY               NC   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AT HIGH BRIDGE PARK IN HAYESVILLE.
            POSSIBLE TORNADO.

0905 PM     FLASH FLOOD      MOSHEIM                 36.19N 82.96W
06/12/2004                   GREENE             TN   EMERGENCY MNGR

            MIDDLE CREEK RD. DOWN TO ONE LANE DUE TO HIGH WATER. THIS
            LOCATION IS NEAR THE HIGHWAY 107 CROSS RD NEAR MOSHEIM.

0920 PM     FLASH FLOOD      MOSHEIM                 36.19N 82.96W
06/12/2004                   GREENE             TN   EMERGENCY MNGR

            MOTHER AND CHILD TRAPPED IN A MOBILE HOME ON DELANEY RD
            DUE TO VERY HIGH WATER.

0925 PM     FLASH FLOOD      MOSHEIM                 36.19N 82.96W
06/12/2004                   GREENE             TN   EMERGENCY MNGR

            RESIDENTIAL FLOODING ON SHAKLEFORD RD.

&&

MEP/FEF
Local storm report, Jun 14, 5:16 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
516 PM EDT MON JUN 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             KINGSPORT               36.53N 82.56W
06/14/2004  0.88 INCH        SULLIVAN           TN   PUBLIC

            NICKEL SIZE HAIL IN EAST KINGSPORT.

0510 PM     TSTM WND DMG     BRISTOL TN              36.57N 82.20W
06/14/2004                   SULLIVAN           TN   LAW ENFORCEMENT

            LOTS OF TREES DOWN COUNTY WIDE.

&&

MEP
Local storm report, Jun 14, 6:36 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
636 PM EDT MON JUN 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     LEBANON                 36.90N 82.08W
06/14/2004                   RUSSELL            VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN COUNTYWIDE.

&&

GRC
Local storm report, Jun 14, 8:50 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
850 PM EDT MON JUN 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     RUTLEDGE                36.27N 83.52W
06/14/2004                   GRAINGER           TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN COUNTYWIDE.

&&

GRC

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:01 PM EDTSevere Thunderstorm WarningMRXGrainger44 min
Jun 14, 11:34 PM EDTFlash Flood WarningMRXSevier116 min

Nearby

Flash Flood Warnings in Tennessee, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.